Vol. 311, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Embeddings of maximal tori in groups of type $F_4$

Andrew Fiori and Federico Scavia

Vol. 311 (2021), No. 1, 53–88
DOI: 10.2140/pjm.2021.311.53
Abstract

We classify maximal tori in groups of type F4 over a local or global field of characteristic different from 2 and 3. We prove a local-global principle for embeddings of maximal tori in groups of type F4.

Keywords
maximal tori, Jordan algebras, exceptional groups, quadratic forms
Mathematical Subject Classification 2010
Primary: 20G30, 20G41
Secondary: 11E12
Milestones
Received: 2 January 2020
Revised: 14 November 2020
Accepted: 14 January 2021
Published: 17 March 2021
Authors
Andrew Fiori
Department of Mathematics and Computer Science
University of Lethbridge
Lethbridge, AB
Canada
Federico Scavia
Department of Mathematics
University of British Columbia
Vancouver, BC
Canada